# SDR 9JLA2014030704370

- Difficulty date: February 4, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N732AC
- Make and model: Emb EMB-505
- Aircraft serial: 50500070
- Aircraft time: 737 hours, 444 cycles
- Engine: Pwa PW535A
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3073237
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE ITT GAUGE DISPLAYED AN INTERMITTENT RED X IN FLIGHT.  TROUBLESHOOTING FOUND THE LT ENG ELEC HARNESS DEFECTIVE.  SERVICE BULLETIN PW500-72-30474 WAS COMPLIED WITH ON BOTH ENGINES TO REPLACE THE WIRING HARNESS.
